Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 18, NWS Mobile, AL

February 26, 2015

NWS Mobile, AL issued this small craft advisory at Feb 26, 2015, 4:35 AM CST. It took effect at Feb 26, 2015, 6:00 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2015, 4:35 AM CST (10:35 UTC)
In effect from
Feb 26, 2015, 6:00 PM CST
Expired
Feb 27, 2015, 12:00 PM CST
In force
18 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

479 
WHUS74 KMOB 261035
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
435 AM CST THU FEB 26 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT UNTIL
NOON FRIDAY FOR THE ALABAMA AND NORTHWEST FLORIDA PANHANDLE WATERS
INCLUDING THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND LOWER MOBILE
BAY...

.A LARGE DOME OF STRONG HIGH PRESSURE WILL BUILD INTO THE REGION
THROUGH THE WEEKEND. OFFSHORE WINDS WILL BECOME STRONG TONIGHT FOR
MUCH OF THE MARINE AREA THEN SUBSIDE ON FRIDAY.

GMZ631-632-650-655-670-675-261900-
/O.NEW.KMOB.SC.Y.0018.150227T0600Z-150227T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
435 AM CST THU FEB 26 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
FRIDAY. 

* WINDS: NORTH INCREASING TO AROUND 20 KNOTS BY MIDNIGHT TONIGHT THEN
  SUBSIDING ON FRIDAY.

* SEAS: 3 TO 5 FEET NEAR SHORE...4 TO 6 FEET WELL OFFSHORE. BAYS AND
  SOUNDS BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
099 
WHUS74 KMOB 261833
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1233 PM CST THU FEB 26 2015

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO
NOON FRIDAY FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL
WATERS INCLUDING THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND ALL OF
MOBILE BAY...

.A REINFORCING WEAK COLD FRONT WILL MOVE ACROSS NORTHERN GULF REGION
BRINGING STRONG NORTHERLY WINDS TONIGHT THROUGH NOON FRIDAY.

GMZ630-270500-
/O.EXB.KMOB.SC.Y.0018.150227T0000Z-150227T1800Z/
NORTHERN MOBILE BAY-
1233 PM CST THU FEB 26 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST
FRIDAY. 

* WINDS: NORTH INCREASING TO AROUND 20 KNOTS TONIGHT THEN SUBSIDING
  ON FRIDAY.

* SEAS: BAYS AND SOUNDS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ631-632-650-655-670-675-270500-
/O.EXT.KMOB.SC.Y.0018.150227T0000Z-150227T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1233 PM CST THU FEB 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
NOON CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST FRIDAY. 

* WINDS: NORTH INCREASING TO 20 TO 25 KNOTS TONIGHT THEN SUBSIDING
  ON FRIDAY.

* SEAS: 3 TO 5 FEET NEAR SHORE...4 TO 6 FEET WELL OFFSHORE. BAYS AND
  SOUNDS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
565 
WHUS74 KMOB 270500
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1100 PM CST THU FEB 26 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON FRIDAY FOR
THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS INCLUDING
THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND ALL OF MOBILE BAY...

.A REINFORCING SURGE OF COLD AIR WILL MOVE SOUTH ACROSS NORTHERN GULF
OF MEXICO TONIGHT INTO EARLY FRIDAY...BRINGING A STRONG NORTHERLY
WIND FLOW TO THE MARINE AREA. 

GMZ630>632-650-655-670-675-271300-
/O.CON.KMOB.SC.Y.0018.000000T0000Z-150227T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1100 PM CST THU FEB 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY. 

* WINDS: NORTH INCREASING TO 20 TO 25 KNOTS TONIGHT THEN GRADUALLY 
  SUBSIDING ON FRIDAY. 

* SEAS: 3 TO 5 FEET NEAR SHORE...4 TO 6 FEET WELL OFFSHORE. BAYS 
  AND SOUNDS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
237 
WHUS74 KMOB 271312 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
712 AM CST FRI FEB 27 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON FRIDAY FOR
THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS
INCLUDING THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND ALL OF
MOBILE BAY...

.A REINFORCING SURGE OF COLD AIR WILL MOVE SOUTH ACROSS THE NORTHERN
GULF THROUGH EARLY FRIDAY...BRINGING A STRONG NORTHERLY WIND FLOW TO
THE MARINE AREA THROUGH FRIDAY MORNING.

GMZ630>632-650-655-670-675-271800-
/O.CON.KMOB.SC.Y.0018.000000T0000Z-150227T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
712 AM CST FRI FEB 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTH INCREASING TO 20 TO 25 KNOTS GRADUALLY SUBSIDING BY
  FRIDAY AFTERNOON. 

* SEAS: 3 TO 5 FEET NEAR SHORE...5 TO 7 FEET WELL OFFSHORE. BAYS AND
  SOUNDS MOSTLY ROUGH THROUGH NOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 25, 11:42 PM CST, 4 hours 53 minutes earlier.

Area forecast discussion, Feb 25, 11:42 PM CST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1142 PM CST WED FEB 25 2015

.AVIATION...
26.06Z TERMINAL FORECAST DISCUSSION...IFR CIGS WILL PERSIST ACROSS
THE REGION OVERNIGHT...WITH LOCALIZED LIFR CIGS AT TIMES. A GRADUAL
IMPROVEMENT TO MVFR IS EXPECTED BY MID TO LATE THURSDAY MORNING WITH
CIGS POSSIBLY SCATTERING OUT BY THURSDAY AFTERNOON. WINDS WILL REMAIN
NORTHWEST TO NORTH 5-10 KNOTS TONIGHT...AND 8-13 KNOTS THURSDAY. /21

&&

.PREV DISCUSSION... /ISSUED 818 PM CST WED FEB 25 2015/

PUBLIC UPDATE...UPDATED FORECAST PACKAGE TO LOWER POPS AS THE MAIN
PRECIPITATION BAND HAS EXITED OUR AREA. SOME RESIDUAL LIGHT
SPRINKLES...RAIN...REMAINING FROM STRATIFORM CLOUD COVER. NOT MUCH IN
THE WAY OF ACCUMULATIONS EXPECTED. /08 JW

***********************************************

PREV DISCUSSION... /ISSUED 609 PM CST WED FEB 25 2015/

AVIATION [26.00Z TERMINAL FORECAST DISCUSSION]...IFR CIGS AND MVFR
TO IFR VISIBILITY REDUCTIONS WILL CONTINUE TO IMPACT THE REGION THIS
EVENING. OCCASIONAL LIGHT DRIZZLE OR LIGHT RAIN WILL PERSIST THROUGH
AROUND 26.01-03Z BEFORE PRECIPITATION COMES TO AN END FROM SOUTHWEST
TO NORTHEAST. IFR CIGS SHOULD HOLD IN PLACE OVERNIGHT BEFORE
GRADUALLY RISING TO MVFR LEVELS THURSDAY MORNING. NORTHWEST TO NORTH
WINDS AROUND 10 KNOTS WILL CONTINUE THROUGH THE PERIOD. /21

PREV DISCUSSION... /ISSUED 342 PM CST WED FEB 25 2015/

SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)...FOR TONIGHT THROUGH
THURSDAY...THE WIDESPREAD RAIN WITH EMBEDDED HEAVIER SHOWERS AND
ISOLATED THUNDERSTORMS WILL TAPER OFF AND END THIS EVENING AS A LOW
PRESSURE SYSTEM ADVANCES EASTWARD ACROSS THE NORTHEASTERN GULF OF
MEXICO...FOLLOWED BY A STRONG COLD FRONT MOVING SOUTHEAST THROUGH THE
FORECAST AREA. ADDITIONAL RAINFALL AMOUNTS UP TO 0.25 INCH ACROSS
PORTIONS OF SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE
IS ALL THAT IS EXPECTED AFTER 6 PM. THE RAIN WILL END BEFORE THE SUB-
FREEZING TEMPERATURES ARRIVE...SO NO MIXED PRECIP IS FORECAST. COOL
DRIER AIR WILL FILTER IN FROM THE NORTH AS HIGH PRESSURE BUILDS INTO
THE REGION...BUT THE VERY LOW STRATUS CLOUDS WILL REMAIN THROUGHOUT
THE DAY TOMORROW.

LOWS TONIGHT WILL FALL INTO THE UPPER 20S TO LOWER 30S NORTHWEST OF
I-65...WITH MID TO UPPER 30S SOUTHEAST OF I-65. HIGH TEMPERATURES
THURSDAY WILL RANGE FROM 47 TO 53 DEGREES. /22

THURSDAY NIGHT THROUGH FRIDAY NIGHT...A PAIR OF SHORTWAVE MOVE THROUGH A
SW-NE TILTED UPPER TROUGH OVER THE CONUS. THESE SHORTWAVES HELP TO
HOLD A COOLER AIRMASS OVER THE LOWER MISS RIVER VALLEY AND
SOUTHEASTERN CONUS...WITH TEMPS REMAINING WELL BELOW SEASONAL.

LONG TERM...(SATURDAY ON)...SATURDAY THROUGH SUNDAY...SHORTWAVE
ENERGY MOVES SOUTH OVER THE WESTERN CONUS AND ORGANIZES INTO A
CLOSED LOW. MORE SHORTWAVE ENERGY SWINGS EAST OVER THE GREAT
LAKES...PUSHING A SURFACE FRONT TO OVER THE CENTRAL PLAINS/TENN RIVER
VALLEY. THIS PUSHES SURFACE HIGH PRESSURE OVER THE MID ATLANTIC
REGIONS SOUTH TO OVER THE CAROLINAS AND RESTORES EAST TO SOUTHEAST
FLOW IN THE LOW LEVELS TO THE LOWER MISS RIVER VALLEY AND WESTERN
HALF OF THE SOUTHEAST. THE ECMWF PUSHES THE FRONT FARTHER...WITH A
MORE SOUTHERLY COMPONENT TO THE ONSHORE FLOW AND THE BEGINNING OF A
STRONG WARM-UP. FOR THE FORECAST...TEMPS WARM THROUGH THIS PORTION OF
THE FORECAST...BUT REMAIN BELOW SEASONAL FOR A BIT LONGER. ALSO...AM
EXPECTING PRECIP TO WORK BACK INTO THE FORECAST...WITH BEST CHANCE
BEING SUNDAY...OVER THE NORTHWESTERN PORTION OF THE FA...CLOSER TO
THE SURFACE FRONT.

SUNDAY NIGHT THROUGH MONDAY...THE GREAT LAKES ENERGY SWINGS
THROUGH...PUSHING THE SURFACE FRONT A BIT FARTHER SOUTH...BUT STILL
WELL NORTH OF THE FA. SOME SHORTWAVE ENERGY EJECTS FROM THE
SOUTHWESTERN CONUS...CONTINUING THE CHANCE OF RAIN...WITH
NORTHWESTERN PARTS OF THE CONUS SEEING THE BEST CHANCE. TEMPS RISE TO
ABOVE SEASONAL LEVELS...WITH MOISTURE LEVELS INCREASING. TUESDAY WILL
SEE A DECREASE IN RAIN CHANCES AS THE PASSING SHORTWAVE ENERGY MOVES OFF.

MONDAY NIGHT THROUGH TUESDAY...THE SOUTHWESTERN CONUS SYSTEM BEGINS TO
MOVE EAST...EJECTING SOME ENERGY OVER THE PLAINS AND FORMING A SURFACE
LOW OVER THE SOUTHERN PLAINS MONDAY NIGHT...THEN TAKING IT NORTHEAST
THROUGH TUESDAY. THE GFS IS ADVERTISING THIS UPPER ENERGY BEING
STRONGER...WITH A DEEPER SURFACE LOW MOVING OVER THE MID MISS RIVER
VALLEY...WHILST THE ECMWF IS ADVERTISING A MORE WEAKLY ORGANIZED
SURFACE LOW REMAINING OVER THE PAINS. FOR THE FA...THIS MEANS
DIFFERENCES IN THE ONSHORE FLOW FOR THIS PERIOD...WITH THE GFS BEING
STRONGER. EVEN SO...THE GFS IS PRETTY LOW ON THE POPS...WITH THE ECMWF
LOWER. HAVE BUMPED THE GFS DOWN A SCOOCH TO TAKE THE ECMWF INTO
ACCOUNT. TEMPS REMAIN WELL ABOVE SEASONAL.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THE MORE DYNAMIC GFS IS
ADVERTISING THE TRAILING FRONT PUSHING TO OVER THE FA...WHILE THE
ECMWF KEEPS IT WELL TO THE NORTH TUESDAY NIGHT. WEDNESDAY THROUGH
WEDNESDAY NIGHT...THE GFS IS ADVERTISING A STRONG UPPER SYSTEM AGAIN
PUSHING EAST OVER THE NORTHERN PAINS AND GREAT LAKES...AND WHEN
COMBINED WITH THE SOUTHWESTERN CONUS ENERGY MOVING EAST...PUSHES THE
SURFACE FRONT ALMOST SOUTHEAST OF THE FA...WHILST THE ECMWF LEAVES IT
WELL TO THE NORTH. HAVE TRIED TO BLEND THIS OUT. HAVE THE GFS POPS
DOWN A BIT...CLOSER TO THE ECMWF. FOR TEMPS...CONTINUING ABOVE
SEASONAL.

AVIATION...
25.18Z KMOB/KBFM AND KPNS TAF CYCLE
IFR CEILINGS AROUND 700 FEET WILL PERSIST THROUGH MUCH OF THE
FORECAST PERIOD AS AN AREA OF SURFACE LOW PRESSURE ACROSS THE NORTH
CENTRAL GULF OF MEXICO MOVES EAST-NORTHEAST OVER THE WESTERN ATLANTIC
BY LATE TONIGHT. IFR VISIBILITY DUE TO RAIN AND LIGHT FOG WILL
CONTINUE THROUGH THE AFTERNOON...WITH RAIN TAPERING OFF AND ENDING
EARLY THIS EVENING WHILE LOW CEILINGS CONTINUE. NORTHEAST WINDS NEAR
10 KNOTS WILL BECOME NORTHERLY NEAR 15 KNOTS WITH GUSTS OF 18 TO 22
KNOTS THROUGH LATE TONIGHT WITH IMPROVING VISIBILITY. /22

MARINE...A MODERATE TO STRONG NORTHERLY WIND FLOW WILL DEVELOP AS A
LOW PRESSURE SYSTEM ADVANCES EASTWARD ACROSS THE NORTHEASTERN GULF
OF MEXICO...FOLLOWED BY A STRONG COLD FRONT SWEEPING SOUTHEAST
ACROSS THE NORTHERN GULF. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR
THE GULF WATERS...THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND
MOBILE BAY THROUGH LATE TONIGHT. SEAS WILL BUILD TO 4 TO 6 FEET NEAR
SHORE AND TO 6 TO 8 FEET WELL OFFSHORE AFTER MIDNIGHT. BAYS AND
SOUNDS WILL BE CHOPPY TO ROUGH. THE WIDESPREAD RAIN WITH A FEW
EMBEDDED HEAVIER SHOWERS AND THUNDERSTORMS WILL TAPER OFF THIS
EVENING. A MODERATE TO STRONG OFFSHORE FLOW WILL RESUME THURSDAY
NIGHT THROUGH THE WEEKEND WHILE GRADUALLY BECOMING EASTERLY AS
STRONG HIGH PRESSURE BUILDS INTO THE AREA. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      32  50  31  53  32 /  30  05  00  05  05
PENSACOLA   38  51  35  56  36 /  50  05  05  05  05
DESTIN      39  53  38  56  40 /  70  05  05  05  05
EVERGREEN   32  48  31  52  30 /  60  00  00  05  05
WAYNESBORO  30  47  30  48  26 /  30  05  00  05  10
CAMDEN      32  48  31  50  30 /  60  05  00  05  05
CRESTVIEW   34  51  32  58  32 /  70  05  05  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 AM THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...MISSISSIPPI SOUND...NORTHERN MOBILE BAY...SOUTHERN
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM...

&&
Hazardous weather outlook, Feb 25, 9:50 PM CST, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
950 PM CST WED FEB 25 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-270400-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
950 PM CST WED FEB 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

PATCHY ICE AND SLICK SPOTS MAY DEVELOP ON WET ROADWAYS ACROSS
INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA
WHERE TEMPERATURES FALL TO NEAR OR BELOW FREEZING TONIGHT.

A MODERATE RISK OF RIP CURRENTS CONTINUES ALONG AREA BEACHES TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-270400-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
950 PM CST WED FEB 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

MODERATE TO STRONG OFFSHORE WINDS WILL CREATE HAZARDOUS CONDITIONS
FOR SMALL CRAFT OVER THE COASTAL WATERS OF ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE...INCLUDING THE MISSISSIPPI SOUND EAST OF
PASCAGOULA AND MOBILE BAY TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MODERATE TO OCCASIONALLY STRONG WINDS MAY CREATE HAZARDOUS CONDITIONS
FOR SMALL CRAFT THROUGH SUNDAY.

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.